| Catalog Number |
157012110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Discomfort (2330); Test Result (2695); No Code Available (3191)
| Date of Event |
12/08/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Complaint description: patient was revised.Reason for revision not provided.Update rec¿d 01/27/2017 - litigation papers received.In addition to what was previously reported, litigation also alleges the patient suffers from pain and discomfort.Update ad 8 aug 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and medical records.In addition to what was previously reported, ppf alleges pseudotumor, metal wear, metallosis, and elevated metal ions.After review of the medical records, the patient was revised to address metallosis and sterile abscess.Revision note reported of milky fluid within the hip joint.Revision note has no infection reported.The patient harm and product experience code were updated and added lawyer.The stem was added to the impacted product due to the alleged elevated metal ions.Doi: (b)(6) 2007; dor: (b)(6) 2014, (left hip).Please see (b)(4) for the right hip revision.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.